# SDR ASAA2023082244728

- Difficulty date: August 22, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N288AK
- Make and model: Boeing 737924ER
- Aircraft serial: 60575
- Aircraft time: 18,314 hours, 5,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M2626 BROKEN PTT SWITCH. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M2626 REF B737-900 AMM 33-51-06-960-806. ALL OP TESTS PASS.
